Alert archive / Indiana / Tornado Warnings in 2021

Tornado Warning 3, NWS Indianapolis, IN

June 18, 2021Brown County, Monroe County, Morgan County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 18, 2021, 8:18 PM EDT for Brown County, Monroe County, Morgan County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2021, 8:18 PM EDT (00:18 UTC)
Expired
Jun 18, 2021, 8:45 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brown County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:40 PM EDTHAIL 1Lake Lemon, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1616 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WFUS53 KIND 190018
TORIND
INC013-105-109-190045-
/O.NEW.KIND.TO.W.0003.210619T0018Z-210619T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
818 PM EDT Fri Jun 18 2021

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Northern Monroe County in south central Indiana...
  Southwestern Morgan County in central Indiana...
  Northwestern Brown County in south central Indiana...

* Until 845 PM EDT.
    
* At 818 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles southwest of Martinsville, or 13 miles north of
  Bloomington, moving southeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Mahalasville, Lake Lemon and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3931 8669 3934 8668 3933 8667 3933 8666
      3934 8666 3936 8665 3935 8663 3942 8663
      3947 8658 3935 8627 3913 8644
TIME...MOT...LOC 0018Z 306DEG 22KT 3936 8657 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TDUD
2 follow-up statements
910 
WWUS53 KIND 190024
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
824 PM EDT Fri Jun 18 2021

INC013-105-109-190045-
/O.CON.KIND.TO.W.0003.000000T0000Z-210619T0045Z/
Monroe IN-Morgan IN-Brown IN-
824 PM EDT Fri Jun 18 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHERN
MONROE...SOUTH CENTRAL MORGAN AND NORTHWESTERN BROWN COUNTIES...
    
At 824 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Martinsville, or 12 miles north of
Bloomington, moving southeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bloomington, Martinsville, Paragon, Stinesville, Mahalasville, Lake
Lemon and Unionville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3931 8666 3935 8663 3939 8657 3944 8651
      3935 8627 3913 8644
TIME...MOT...LOC 0024Z 303DEG 22KT 3934 8653 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

TDUD
473 
WWUS53 KIND 190038
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
838 PM EDT Fri Jun 18 2021

INC013-105-109-190048-
/O.EXP.KIND.TO.W.0003.000000T0000Z-210619T0045Z/
Monroe IN-Morgan IN-Brown IN-
838 PM EDT Fri Jun 18 2021

...THE TORNADO WARNING FOR NORTHERN MONROE...SOUTH CENTRAL MORGAN AND
NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT 845 PM EDT...
    
The tornadic thunderstorm which prompted the warning has weakened. 
 Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
south central and central Indiana.

LAT...LON 3931 8666 3935 8663 3939 8657 3944 8651
      3935 8627 3913 8644
TIME...MOT...LOC 0038Z 306DEG 22KT 3931 8647 

$$

TDUD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 18, 7:15 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 18, 7:15 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
715 PM EDT Fri Jun 18 2021

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 715 PM EDT Fri Jun 18 2021

Convection continues to develop near and southeast of a boundary
stretching from north of Terre Haute to north of Indy to near
Muncie. ML CAPES of 3500-4500 J/kg remain across this area. A
shortwave aloft is providing additional forcing to help convection
overcome the cap that is lingering.

Thus expect the convection to continue and perhaps increase in
coverage to the south and east of Indianapolis. 2 inch hail has
already been reported with current convection, and the threat of
large hail will continue, along with damaging winds. An isolated
tornado remains possible, especially east where better shear is and
lower LCLs.

Precipitable water values remain high (over 1.5") will keep the
flooding threat around, especially if training of cells occurs.

&&

.Short Term...(This Evening through Saturday Night)
Issued at 312 PM EDT Fri Jun 18 2021

Much of the forecast area remains free of rain in what has become an
increasing hot and humid afternoon for central Indiana. The only
convection has been limited to the vicinity of a remnant outflow
boundary over north central Indiana. Storms have struggled to
maintain intensity with LAPs soundings still highlighting hints of a
cap even across far northern sections of the forecast area. 19Z
temperatures ranged from the upper 80s to mid 90s with heat indices
over 100 degrees in parts of the region.

The threats for severe weather this evening and heavy rainfall and
flooding from this evening through the overnight remain primary
concerns in addition to the heat and humidity currently. Model
guidance has been less than stellar in handling the convection
throughout the day today and will be trending the forecast over the
next 12 hours heavily towards mesoanalysis in trying to key in on
some hints as to how the convection evolves over the next several
hours.

LAPs soundings show a highly unstable airmass above a low level cap
with MLCAPE values at 3000-4000 j/kg and mid level lapse rates that
continue to steepen and already are sitting at 7.5-8C/km. The cap is
keeping a lid on all of this at this point and with convective temps
currently at 93-95 degrees...expect little activity over much of the
forecast area through the next couple hours. Where things are likely
to start getting interesting will be by 22-23Z as the boundary layer
begins to cool. That combined with the approaching upper level wave
will help to bust the cap and open the door for rapid upscale
convective growth likely focused near the boundary just north of the
forecast area currently which may very well slip into our northern
counties by this evening. In addition...there is another subtle
boundary leftover from this morning that roughly extends as best can
tell from northwest to southeast.

There remains support for a supercellular storm mode early on with
all threats on the table including a few tornadoes. Once though the
storms grow into an MCS later this evening...damaging winds will
become the primary threat with the near dry adiabatic flow into the
mid levels suggesting efficient wind transport to the surface. As
the evening progresses into the overnight...the focus will shift
more to a heavy rain and enhanced flooding risk with the expansion
of a westerly low level jet into the region fueling an axis for
training and backbuilding convection. There continues to be
uncertainty with regards to exactly where the axis sets up as
outflow boundaries may shove the heaviest rainfall a bit further
south.

For now...have introduced a flash flood watch for a large swath of
the forecast area largely focused on the I-70 and I-74 corridors.
Confidence is highest in excessive rainfall from near the Indy metro
E/SE towards the Ohio border. While flash flood guidance is quite
high and the soils are dry...justification for the watch exists with
the potential for some locations to see 2-3 inches of rain...and
potentially higher...in a short time over the dry soils causing
increased runoff. May expand or adjust the watch later this evening
depending on if the axis of heaviest rainfall shifts further. But
confidence is moderate to high in impacts in the zone mentioned
above. The watch will begin at 00Z and extend through 14Z Saturday.

The rest of the forecast period for Saturday and Saturday night is
largely dependent on what transpires through tonight. It is
conceivable that convection could be shifted well south of the
region Saturday but the overnight storms with relatively quiet
conditions for much of Saturday and Saturday night. Considering the
leftover moist and unstable airmass...will maintain scattered
convection for much of this period but confidence is very low in
rain and storm coverage through this timeframe.

So to summarize:

1) Severe threat focused late afternoon and more likely during the
evening. Damaging winds remain primary threat...but large hail and a
few tornadoes possible as well

2) flooding concerns increase by late evening into the overnight.
Potential for training cells is high...axis of greatest concern
still yet to be determined.

3) storms will be prolific lightning producers. Something to keep in
mind for outdoor activities this evening even if storms are not
severe.

4) Stay Weather Aware this afternoon and tonight.

&&

.Long Term...(Sunday through Friday)
Issued at 312 PM EDT Fri Jun 18 2021

A more active pattern for weather will continue into the long term
period. Models are indicating that a boundary will likely linger
over the area Sunday as a tropical system coming out of the Gulf
will act to prevent the boundary from progressing forward. In
addition, highs are expected to be hot again getting into the
upper 80s to lower 90s so the daytime heating will lead to chance
PoPs for Sunday afternoon. Given the heat and ample moisture, some
higher CAPE and lapse rates will likely be in play so a few
storms could be strong to severe. With a lack of shear though,
organized storms are not expected through the day.

A trough and associated cold front will be advancing later in the
day Sunday which will help to finally push the boundary out of the
area. The front will then slowly push across the region for the
start of the week bringing the a line of rain and storms from Sunday
and lasting into Monday night. PWATs with this system look to be in
the 1.5 to 2 range, which will be above normal but not anywhere near
record for this time of year. Depending on how precipitation totals
pan out with the system today and tonight, the additional rain early
next week could lead to some flooding issues, but its still too soon
at this time to say for sure.

Towards midweek, surface high pressure and a cooler airmass will
move in behind the cold front. This will allow both a break in
precipitation and temperatures, as highs Tuesday and Wednesday are
expected to stay in the 70s, possibly into the low 80s on Wednesday.

Airflow will shift again to out of the S/Sw for the end of the week
providing more normal temperatures for this time of year. While the
long term models are a bit noisy for the end of next week, it does
look like there could be some upper short waves that could cause
more storms chances.

&&

.Aviation...(00Z TAF Issuance)
Issued at 715 PM EDT Fri Jun 18 2021

IMPACTS:

- Scattered convection this evening with widespread convection
  developing at some point overnight.
- Severe convection with gusts over 50kt and large hail possible
  through 06Z or so.
- Gusty SW winds and gusts through early evening
- Rain/convection diminishes during Saturday morning.
- Winds may vary from boundaries resulting from convection

DISCUSSION: Scattered convection is ongoing at the moment and this
will continue through the evening. At some point these should
congeal into a larger convective system that will bring rain into
Saturday morning. IFR and worse possible in any convection.

Plenty of uncertainty remains in the specific timing for the sites
themselves. Tried to pin down TEMPO periods but these will likely
need changed as the system develops.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for INZ035>037-
039>049-051>057-062>065-071-072.

&&

Mesoscale...50
Short Term...Ryan
Long Term...KH
Aviation...50
Hazardous weather outlook, Jun 18, 3:43 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
343 PM EDT Fri Jun 18 2021

INZ035>037-039>049-051>057-062>065-071-072-191000-
Fountain-Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-
Vermillion-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-
Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-
Jackson-Jennings-
Including the cities of Attica, Covington, Veedersburg,
Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville,
Anderson, Muncie, Winchester, Clinton, Newport, Rockville,
Greencastle, Plainfield, Brownsburg, Danville, Indianapolis,
Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer,
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville,
Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour,
Brownstown, and North Vernon
343 PM EDT Fri Jun 18 2021

This hazardous weather outlook is for central Indiana.

Flash Flood Watch from 7 PM Tonight through 10 AM Saturday.

.DAY ONE...This Afternoon and Tonight.

There is an ENHANCED RISK for severe thunderstorms this afternoon
and tonight. Severe storms are possible through this evening. The
main severe threats will be damaging winds. A few tornadoes and
large hail will also be possible. Prolific lightning is expected.
Heavy rainfall and a greater risk for flash flooding will also be
possible mainly from mid evening through tonight.

Hot and humid conditions will continue through early evening. Max
heat indices will reach 100 to 105 degrees in most locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More thunderstorms are possible at times from Saturday through
Monday night and again late next week. There is a Marginal Risk for
severe weather Saturday afternoon and evening. Damaging winds,
large hail and isolated thunderstorms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-038-060-061-067>070-191000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Tipton-Sullivan-Greene-Knox-
Daviess-Martin-Lawrence-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Tipton, Sullivan,
Linton, Bloomfield, Vincennes, Washington, Loogootee, Shoals,
Bedford, and Mitchell
343 PM EDT Fri Jun 18 2021

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

There is an ENHANCED RISK for severe thunderstorms this afternoon
and tonight. Severe storms are possible through this evening. The
main severe threats will be damaging winds. A few tornadoes and
large hail will also be possible. Prolific lightning is expected.
Heavy rainfall and a risk for localized flooding will also be
possible mainly from mid evening through tonight.

Hot and humid conditions will continue through early evening. Max
heat indices will reach 100 to 105 degrees in most locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More thunderstorms are possible at times from Saturday through
Monday night and again late next week. There is a Marginal Risk for
severe weather Saturday afternoon and evening. Damaging winds,
large hail and isolated thunderstorms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Local storm report, Jun 18, 7:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             NEW PALESTINE           39.72N 85.89W
06/18/2021  E2.50 INCH       HANCOCK            IN   TRAINED SPOTTER

&&

JMN
Local storm report, Jun 18, 7:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             NEW PALESTINE           39.72N 85.89W
06/18/2021  E3.00 INCH       HANCOCK            IN   PUBLIC

&&

JMN
Local storm report, Jun 18, 7:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             1 NNE NEW PALESTINE     39.74N 85.88W
06/18/2021  U1.75 INCH       HANCOCK            IN   PUBLIC

&&

JMN
Local storm report, Jun 18, 8:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 NW WILLIAMS CREEK     39.92N 86.19W
06/18/2021  E0.25 INCH       MARION             IN   PUBLIC

&&
Local storm report, Jun 18, 8:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     MARKLEVILLE             39.98N 85.62W
06/18/2021                   MADISON            IN   EMERGENCY MNGR

            TREES DOWN AND SOME HOUSE DAMAGE NEAR
            INTERSECTION OF HOME AND MAPLE STREETS.

&&

JMN
Local storm report, Jun 18, 8:09 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT FRI JUN 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     3 ESE FAIRLAND          39.58N 85.80W
06/18/2021  M68 MPH          SHELBY             IN   ASOS

&&

JMN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush, Shelby52 min
Jun 18, 8:17 PM EDTAreal Flood WarningINDRush3 hr
Jun 18, 8:45 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown45 min
Jun 18, 8:49 PM EDTAreal Flood WarningINDDecatur3 hr
Jun 18, 8:59 PM EDTSevere Thunderstorm WarningINDDecatur, Rush20 min
Jun 18, 9:07 PM EDTSevere Thunderstorm WarningINDMorgan, Owen27 min
Jun 18, 9:10 PM EDTTornado WarningINDBrown20 min
Jun 18, 9:23 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan23 min
Jun 18, 9:29 PM EDTSevere Thunderstorm WarningINDMonroe, Owen46 min
Jun 18, 9:32 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson43 min
Jun 18, 9:45 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby20 min
Jun 18, 9:58 PM EDTSevere Thunderstorm WarningINDClay, Owen, Vigo47 min
Jun 18, 10:11 PM EDTSevere Thunderstorm WarningINDJackson, Jennings49 min
Jun 18, 10:23 PM EDTFlash Flood WarningINDBrown, Clay, Monroe, Morgan, Owen5 hr
Jun 18, 10:42 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo63 min
Jun 18, 10:55 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings5 hr
Jun 18, 11:03 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe42 min
Jun 18, 11:25 PM EDTFlash Flood WarningINDBrown, Clay, Greene, Monroe, Owen5 hr
Jun 19, 12:01 AM EDTSevere Thunderstorm WarningINDRandolph14 min
Jun 19, 12:33 AM EDTSevere Thunderstorm WarningINDOwen27 min
Jun 19, 1:02 AM EDTSevere Thunderstorm WarningINDClay, Vigo43 min
Jun 19, 2:01 AM EDTFlash Flood WarningINDClay, Vigo4 hr
Jun 19, 2:16 AM EDTAreal Flood AdvisoryINDHendricks, Johnson, Marion, Morgan3 hr
Jun 19, 2:57 AM EDTFlash Flood WarningINDDecatur, Rush, Shelby3 hr
Jun 19, 3:19 AM EDTFlash Flood Warning Considerable damage threatINDClay, Owen9 hr
Jun 19, 3:45 AM EDTSevere Thunderstorm WarningINDMonroe, Owen19 min
Jun 19, 4:32 AM EDTFlash Flood WarningINDClay, Greene, Monroe, Owen7 hr
Jun 19, 4:49 AM EDTFlash Flood WarningINDClay, Fountain, Montgomery, Parke, Putnam, Vermillion and 1 more4 hr
Jun 19, 5:15 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan4 hr
Jun 19, 5:50 AM EDTFlash Flood Warning Considerable damage threatINDBrown, Johnson, Monroe, Morgan, Owen6 hr
Jun 19, 6:01 AM EDTFlash Flood Warning Considerable damage threatINDClay, Sullivan, Vigo6 hr
Jun 19, 6:07 AM EDTSevere Thunderstorm WarningINDClay, Greene, Lawrence, Martin, Monroe, Owen38 min
Jun 19, 6:42 AM EDTFlash Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings4 hr
Jun 19, 6:45 AM EDTSpecial Weather StatementINDBrown, Daviess, Jackson, Jennings, Knox, Lawrence and 1 more45 min
Jun 19, 7:17 AM EDTFlash Flood WarningINDBartholomew, Decatur, Johnson, Rush, Shelby3 hr
Jun 19, 10:08 AM EDTFlash Flood WatchINDBartholomew, Brown, Clay, Decatur, Greene, Jackson and 5 more4 hr
Jun 19, 10:29 AM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more6 hr
Jun 19, 10:41 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings2 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDClay, Greene25 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDGreene, Monroe, Owen42 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDJackson, Jennings, Washington26 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington4 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew41 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew, Jackson42 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby3 days
Jun 19, 11:01 AM EDTRiver Flood WarningINDKnox, Sullivan48 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDKnox, Sullivan41 hr
Jun 19, 11:01 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
Jun 19, 11:24 AM EDTSpecial Weather StatementINDDaviess, Lawrence, Martin66 min
Jun 19, 11:52 AM EDTAreal Flood WarningINDBrown, Clay, Greene, Johnson, Lawrence, Monroe and 6 more25 hr
Jun 19, 12:42 PM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence24 hr
Jun 19, 4:36 PM EDTAreal Flood WarningINDBartholomew, Brown, Decatur, Jennings, Johnson, Rush and 1 more20 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDJohnson24 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDDecatur18 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDBartholomew27 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDMarion11 hr
Jun 19, 6:41 PM EDTRiver Flood WarningINDBartholomew11 hr

Nearby

Tornado Warnings in Indiana, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.